Bulletin of the American Mathematical Society

Noncommutative ergodic theorems

J. P. Conze and N. Dang Ngoc

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 6 (1977), 1297-1299.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539857

Mathematical Reviews number (MathSciNet)
MR0467335

Zentralblatt MATH identifier
0392.46046

Subjects
Primary: 46L10: General theory of von Neumann algebras
Secondary: 28A65 46A05 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Conze, J. P.; Ngoc, N. Dang. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1297--1299. https://projecteuclid.org/euclid.bams/1183539857


Export citation

References

  • 1. N. Dang Ngoc, Sur la classification dès systèmes dynamiques non commutatifs, J. Functional Analysis 15 (1974), 188-201.
  • 2. N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Rational Mech. Anal. 5 (1956), 129-178.
  • 3. W. R. Emerson and F. P. Greenleaf, Group structure and the pointwise ergodic theorem for connected amenable groups, Advances in Math. 14 (1974), 153-172.
  • 4. E. C. Lance, A strong noncommutative ergodic theorem, Bull. Amer. Math. Soc. 82 (1976), 925-926.
  • 5. E. C. Lance, Ergodic theorems for convex sets and operator algebras, Invent. Math. 37 (1976), 201-211.
  • 6. N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18.
  • 7. A. Zygmund, An individual ergodic theorem for noncommutative transformations, Acta. Sci. Math. (Szeged) 14 (1951), 105-110.